Remote Access Theory of Probability and Mathematical Statistics

Theory of Probability and Mathematical Statistics

ISSN 1547-7363(online) ISSN 0094-9000(print)

 
 

 

Mixed empirical stochastic point processes in compact metric spaces. I


Authors: Yu. I. Petunin and M. G. Semeiko
Translated by: V. V. Semenov
Original publication: Teoriya Imovirnostei ta Matematichna Statistika, tom 74 (2006).
Journal: Theor. Probability and Math. Statist. 74 (2007), 113-123
MSC (2000): Primary 60G55
DOI: https://doi.org/10.1090/S0094-9000-07-00701-6
Published electronically: June 29, 2007
MathSciNet review: 2321193
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We study models of finite mixed empirical ordered point processes in compact metric spaces constructed from samples without repetition. We introduce the notion of the generating sequence of the probability measure of an ordered point process. A multidimensional family of distributions is constructed that completely determines the probability distribution of an ordered point process. An example is considered where we evaluate multidimensional distributions.


References [Enhancements On Off] (What's this?)

  • 1. R. L. Bishop and R. J. Crittenden, Geometry of Manifolds, Academic Press, New York-London, 1964. MR 0169148 (29:6401)
  • 2. A. A. Borovkov, Probability Theory, ``Nauka'', Moscow, 1986; English transl., Gordon and Breach Science Publishers, Amsterdam, 1998. MR 891184 (88c:60001); MR 1711261 (2000f:60001)
  • 3. K. Matthes, J. Kerstan, and J. Mecke, Infinitely Divisible Point Processes, John Wiley & Sons, Chichester-New York-Brisbane, 1978. MR 0517931 (58:24538)
  • 4. V. S. Korolyuk, N. I. Portenko, A. V. Skorokhod, and A. F. Turbin, Handbook on the Theory of Probability and Mathematical Statistics, ``Naukova Dumka", Kiev, 1978. (Russian) MR 502722 (80b:60002)
  • 5. Yu. I. Petunin and N. G. Seme{\u{\i\/}}\kern.15emko, Random point processes with independent marking, Dokl. Akad. Nauk SSSR 288 (1986), no. 4, 823-827; English transl. in Soviet Math. Dokl. 33 (1986), 823-827. MR 852275 (88a:60082)
  • 6. Yu. I. Petunin and N. G. Seme{\u{\i\/}}\kern.15emko, A random process of segments on a two-dimensional Euclidean sphere. I, Teor. Veroyatnost. Matem. Statist. 39 (1988), 107-113; English transl. in Theory Probab. Mathem. Statist. 39 (1989), 129-135. MR 947940 (89g:60170)
  • 7. H. Whitney, Geometric Integration Theory, Princeton University Press, Princeton, N. J., 1957. MR 0087148 (19:309c)
  • 8. D. J. Daley, Various concepts of orderliness for point processes, Stochastic Geometry (E. F. Harding and D. G. Kendall, eds.), John Wiley & Sons, London, 1974, pp. 148-164. MR 0380976 (52:1873)
  • 9. D. J. Daley and D. Vere-Jones, An Introduction to the Theory of Point Processes, Springer-Verlag, New York, 1988. MR 950166 (90e:60060)
  • 10. A. F. Karr, Point Processes and Their Statistical Inference, 2nd ed., Marcel Dekker, Inc., New York, 1991. MR 1113698 (92f:62116)
  • 11. J. E. Moyal, The general theory of stochastic population processes, Acta Math. 108 (1962), no. 1, 1-31. MR 0148107 (26:5616)
  • 12. Yu. I. Petunin and N. G. Semejko, Random cap process and generalized Wicksell problem on the surface of a sphere, SERDICA 17 (1991), 81-91. MR 1148300 (93c:60010)
  • 13. B. D. Ripley, Locally finite random sets: foundation for point process theory, Ann. Probab. 4 (1976), no. 6, 983-994. MR 0474478 (57:14117)

Similar Articles

Retrieve articles in Theory of Probability and Mathematical Statistics with MSC (2000): 60G55

Retrieve articles in all journals with MSC (2000): 60G55


Additional Information

Yu. I. Petunin
Affiliation: Faculty for Cybernetics, Kyiv National Taras Shevchenko University, Volodymyrs’ka Street 64, 01033, Kyiv, Ukraine
Email: vm214@dcp.kiev.ua

M. G. Semeiko
Affiliation: Department of Higher Mathematics, Kyiv National University for Economy, Peremogy Avenue 54/1, 03057, Kyiv, Ukraine
Email: semejko@ukr.net

DOI: https://doi.org/10.1090/S0094-9000-07-00701-6
Received by editor(s): March 16, 2005
Published electronically: June 29, 2007
Article copyright: © Copyright 2007 American Mathematical Society

American Mathematical Society